MathSciNet Relay Station
MathSciNet bibliographic data
MR2789508 60J25 (60J65)
Chaumont, Loïc; Uribe Bravo, Gerónimo Markovian bridges: weak continuity and pathwise constructions. Ann. Probab. 39 (2011), no. 2, 609–647.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement